Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Tryptomer?

Hi doctor.
I m a 20 year old female on tab tryptomer 10mg daily for cyclic vomitting syndrome.
Will it cause any major side effects?
Also i have been advised to taken gnrh injection as i suffer from severe dysmennorhoea with vomitting. I have to continue the injection for 3 months.
Is there any harm to my body with this?
Fri, 10 Jul 2015
Report Abuse
Psychiatrist 's  Response
Hello thanks for asking from HCM for your health related queries

I can understand your concern. Tryptomer is Amitriptyline and the drug is an tricyclic drug. The drug is used in depression, anxiety and a number of other conditions. The drug is a safe drug at 10 mg doses so no need to worry. Sedation, slight dizziness, slight increase in BP, weight gain, increased weight gain etc side effects can be seen but these side effects are seen at high doses only. So continue to take the drug as per your prescribed doses for cyclic vomiting syndrome.

GnRh is used for dysmenorrhoea and the drug is safe to use if used in prescribed doses. Please consult your gynaecologist before taking these injections.

Thanks, I hope this helps you. Take care

Dr. Seikhoo Bishnoi,
Psychiatrist.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am suffering from insomnia, doctor suggested me to take tryptomer 10mg, every two months I went for review. I had taken this tablet for 6 months,...